# SDR SWAA097673

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 69,361 hours, 62,237 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602213A
- Part serial: 450
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE HC2 CHECK, FOUND LT WING NR 2 SLAT UPPER T/E WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE PER MM.
